# SDR ASAA0945316

- Difficulty date: April 3, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500E STR 28L 28R FRAME CORRODED ON SKIN SIDE.  CUT OUT DAMAGED AREA, FABRICATED INSTALLED FRAME REPAIR IAW B737 400 SRM 53 00 07.
